ADHD

Question
Posted by: luke | 2017/10/31

Q.

Can Ritalin be the cause of m,y insomnia?

Help! I can't sleep because of Ritalin and it's so frustrating!

Expert's Reply

A.

ADHD Expert
- 2017/11/06

Methylphenidate can contribute to insomnia in some patients - especially if taken too late. However, other causes for insomnia need to be excluded and good sleep hygiene should be practiced. Please consult your psychiatrist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.